I!￣ve painful red eyes after I was first given odimune 3 months ago and then given atroiza last month,what shall I do to correct this?I can!￣t see properly yet I have glasses which were prescribed by the optometrist.
Yes it does mean something, Anonymous.
Is this tablet atrovia still the same as Atripla as my didn!￣t tell me that is changing me to this tablet! Please I!￣m worried
Woo go LA. I never knew I need a denim hat, but apparently I do! It!￣s adorable.
Love this print and nice touch of the shirt around your waist! xx
Love all of the bold blue colors! Beautiful outfit, Jules!
I don!￣t know how useful it is to take !°sides!± in this discussion, but I do want to say that Brad!￣s books and blog have been super helpful to me, and it!￣s nice to have a (somewhat) prominent voice in Zen that isn!￣t from the baby boomer generation or who doesn!￣t treat Zen as merely a subset of psychotherapy.
Thanks Gary !a please inform any feedback or complaint!
I was very pleased to uncover this site.
Completely and absolutely ACCURATE for ME. Now I know why I have such a FASCINATION with butterflies.